Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/242571
Type: Artigo
Title: Maximum number Of limit cycles For certain piecewise linear dynamical systems
Author: Llibre, Jaume
Novaes, Douglas D.
Teixeira, Marco A.
Abstract: This paper deals with the question of the determinacy of the maximum number of limit cycles of some classes of planar discontinuous piecewise linear differential systems defined in two half-planes separated by a straight line . We restrict ourselves to the non-sliding limit cycles case, i.e., limit cycles that do not contain any sliding segment. Among all cases treated here, it is proved that the maximum number of limit cycles is at most 2 if one of the two linear differential systems of the discontinuous piecewise linear differential system has a focus in , a center, or a weak saddle. We use the theory of Chebyshev systems for establishing sharp upper bounds for the number of limit cycles. Some normal forms are also provided for these systems.
This paper deals with the question of the determinacy of the maximum number of limit cycles of some classes of planar discontinuous piecewise linear differential systems defined in two half-planes separated by a straight line . We restrict ourselves to th
Subject: Equações diferenciais
Ciclos limite
Chebyshev, Sistemas de
Campos vetoriais descontínuos
Teoria dos sistemas dinâmicos
Country: Países Baixos
Editor: Springer
Citation: Maximum Number Of Limit Cycles For Certain Piecewise Linear Dynamical Systems. Springer, v. 82, p. 1159-1175 NOV-2015.
Rights: fechado
fechado
Identifier DOI: 10.1007/s11071-015-2223-x
Address: https://link.springer.com/article/10.1007/s11071-015-2223-x
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000362965700007.pdf820.66 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.